# SDR AALA201604039001

- Difficulty date: April 1, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 55,956 hours, 23,862 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516417
- Part serial: A15135
- Condition: Defective
- Location: L1 Door
- Part time: 33,974 hours, 14,383 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  DOOR L1 WILL NOT OPEN.  REPLACED L1 DOOR SLIDE IAW 26L00025010 & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
